# SDR 96ZZZM262

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134YV
- Make and model: Beech 1900C
- Aircraft serial: UC134
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

FLT NR 5637 - FORWARD CABIN DOOR OPEN LIGHT CAME ON DURING CLIMB-OUT.  LIGHT WENT OUT WHEN PRESSURE WENT BELOW 1 PSI.  MAINTENANCE FOUND DOOR SEAL OUT OF TRACK, REINSTALLED SEAL.  OPS CHECKED NORMAL.  (M)
